# SDR UIEA2020021080212

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,685 hours, 17,396 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 870214
- Condition: Failed
- Location: Fan Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L DUCT PRESSURE FLUCTUATES TO 0 DURING CLIMB, ACCOMPANIED WITH "L ENG BLEED OFF" (INTERMITTENT). NOTE: DURING CRUISE, RIGHT DUCT PRESSURE AT 35 AND LEFT AT 17.( RAN FIM 36-10 FAULT TREE 837, REMOVED AND REPLACED FAN AIR VALVE PER AMM 36-11-16. RAN ENGINE, OPS CHECKS GOOD. )
